Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 14, NWS Albuquerque, NM

March 23, 2007Curry County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Mar 23, 2007, 6:04 PM MDT for Curry County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 23, 2007, 6:04 PM MDT (00:04 UTC)
Expired
Mar 23, 2007, 7:00 PM MDT
In force
56 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County Curry County, NM

The radar

The Cannon AFB radar (KFDX), 26 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 2:19 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1541 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1541 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:27 PM MDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 23, 3:27 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 PM MDT FRI MAR 23 2007

.DISCUSSION...MULTIPLE WARNINGS...WATCHES/ADVISORIES BOTH CONVECTIVE
AND NONCONVECTIVE...MUCH CURRENT ACTIVE WX OTHERWISE...PLUS PRETTY
EXTENSIVE GRIDS MODIFICATIONS SO THIS COULD NOT HELP BUT BE PAST
DEADLINE. WILL BE SHORT AND HIT MOST IMPORTANT HIGHLIGHTS. SEVERE
TSRA WATCH MUCH OF CENTRAL AND S NM WITH TORNADO WATCH TO E OF
THAT FOR MOST OF THE REST OF E NM. SNOW ADVISORIES ISSUED FOR W
HIGH TERRAIN FOR TONIGHT AND N HIGH TERRAIN INTO SAT
AM...RELATIVELY LOW GRADE ADVISORIES DUE TO RAPID MOVEMENT OF
UPPER SYSTEM AND THE LIKELIHOOD THAT MUCH OF SIGNIFICANT PCPN WILL
BE DONE BY TIME THAT SNOW ACCUMULATION LEVELS...ESPECIALLY ON
ROADS...LOWER ENOUGH TO ENCOMPASS ROADS OR POPULATION CENTERS THAT
WOULD MAKE AN ADVISORY MEANINGFUL. CONSIDERED FLASH FLOOD WATCH
FOR ROUGHLY E THIRD OF NM...BUT RELATIVE LACK OF ANTECEDANT
MOISTURE...EXCEPTING A COUPLE OF VERY NARROW ROWS IN E NM...AS
WELL AS RAPID STORM MOVEMENT SEEMED TO BE ENOUGH TO PRECLUDE
ISSUANCE. NEXT SHIFT WILL NEED TO MONITOR RISK OF TRAINING E
QUARTER OF NM WHERE THOSE FEW NARROW ROWS OF EARLIER STORM TOTAL
PCPN SHOULD SUBSTANTIAL RAINFALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  41  59  37  67 /  50  50  20   5
GALLUP..........................  36  57  30  64 /  60  50  10   5
GRANTS..........................  36  59  28  64 /  60  50  10   5
GLENWOOD........................  42  64  38  73 /  60  20   5   5
CHAMA...........................  32  53  28  59 /  70  60  40   5
LOS ALAMOS......................  33  57  35  64 /  60  50  20   5
RED RIVER.......................  33  48  30  53 /  60  50  20   5
TAOS............................  37  57  34  60 /  60  50  20   5
SANTA FE........................  37  54  35  64 /  60  40  20   5
SANTA FE AIRPORT................  38  57  36  65 /  60  40  20   5
ESPANOLA........................  37  60  39  69 /  60  50  20   5
ALBUQUERQUE HEIGHTS.............  44  61  44  68 /  60  30  10   5
ALBUQUERQUE VALLEY..............  41  62  42  70 /  60  30  10   5
ALBUQUERQUE FOOTHILLS...........  42  60  40  66 /  60  30  10   5
ALBUQUERQUE WEST MESA...........  43  61  44  68 /  60  30  10   5
SOCORRO.........................  41  67  42  71 /  50  20   5   5
SANDIA PARK/CEDAR CREST.........  35  55  37  59 /  60  30  10   5
MORIARTY/ESTANCIA...............  35  59  34  65 /  70  30  10   5
CARRIZOZO.......................  37  69  40  70 /  70  20   0   5
RUIDOSO.........................  41  63  41  62 /  70  20   0  20
RATON...........................  38  59  33  66 /  60  40  10   5
LAS VEGAS.......................  36  59  35  64 /  60  30   5   5
ROY.............................  39  60  40  66 /  70  40   5   5
CLAYTON.........................  45  66  41  71 /  70  40   5   5
SANTA ROSA......................  43  70  46  72 /  70  20   0   5
TUCUMCARI.......................  49  71  44  71 /  70  20   5   5
FORT SUMNER.....................  47  70  45  73 /  80  20   0  10
CLOVIS..........................  50  71  45  71 /  80  30  10  20
PORTALES........................  50  72  46  71 /  80  30  10  30
ROSWELL.........................  51  74  48  70 /  80  20   5  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY UNTIL 6 AM MDT SATURDAY FOR THE FOLLOWING ZONES...
NMZ014.

SNOW ADVISORY FROM 9 PM THIS EVENING TO 12 PM MDT SATURDAY FOR THE
FOLLOWING ZONES...NMZ002-004-008.

&&

43
Hazardous weather outlook, Mar 23, 10:15 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1015 AM MDT FRI MAR 23 2007

NMZ001>021-026-241200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
1015 AM MDT FRI MAR 23 2007

UPDATED SPOTTER ACTIVATION STATEMENT

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
OVER MOST OF CURRY AND ROOSEVELT COUNTIES AND SOUTHEAST CHAVES
COUNTY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND
TONIGHT OVER THE SOUTH CENTRAL MOUNTAINS...AND PORTIONS OF THE EAST
CENTRAL PLAINS INTO THE NORTHEAST PLAINS. THIS INCLUDES FROM NEAR
CLAYTON...TO CONCHAS...VAUGHN AND ALL OF LINCOLN COUNTY...EAST TO
THE NORTHWEST HALF OF CHAVES COUNTY...DE BACA COUNTY...FAR NORTHWEST
ROOSEVELT COUNTY...AND ALL OF QUAY COUNTY. WHILE A SEVERE
THUNDERSTORM COULD DEVELOP AT JUST ABOUT ANYTIME TODAY OR TONIGHT...
THE MAIN THREAT FOR SEVERE WEATHER WILL BE BETWEEN 3PM THIS
AFTERNOON AND 3 AM EARLY SATURDAY MORNING. THE MAIN IMPACTS FROM
THE SEVERE STORMS WILL INCLUDE VERY LARGE HAIL UP TO TWO INCHES IN
DIAMETER AND DAMAGING WIND GUSTS TO 65 MPH.

SNOW SHOWERS TONIGHT OVER THE NORTHERN AND ESPECIALLY WESTERN
MOUNTAINS COULD ACCUMULATE A FEW INCHES ABOVE 7500 FEET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW SHOWERS SATURDAY MORNING OVER THE WESTERN AND NORTHERN
MOUNTAINS COULD BRING SOME ADDITIONAL SNOW ACCUMULATION...MAINLY
ABOVE 7500 FEET. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE
THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF NEW MEXICO THIS
AFTERNOON. EXPECT LINES OF SHOWERS AND THUNDERSTORMS...SOME WITH
LARGE HAIL AND DAMAGING WINDS...ALONG WITH POSSIBLE FLASH FLOODING.
LISTEN FREQUENTLY TO NOAA WEATHER RADIO AND STAY INFORMED WITH YOUR
PREFERRED WEATHER SOURCE FOR THE LATEST STATEMENTS AND FORECASTS.
RELAY YOUR REPORTS OF SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND
THE NATIONAL WEATHER SERVICE.

SHY

In the hours before

Local storm report, Mar 23, 4:42 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 E AMISTAD             35.92N 103.10W
03/23/2007  M1.00 INCH       UNION              NM   CO-OP OBSERVER

            HEAVY RAIN 3/4 TO 1 INCH LAST HOUR.

&&

MP
Local storm report, Mar 23, 4:55 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
455 PM MDT FRI MAR 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             FORT SUMNER             34.48N 104.24W
03/23/2007  M0.75 INCH       DE BACA            NM   PUBLIC

&&

MP
Special weather statement, Mar 23, 5:12 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT FRI MAR 23 2007

NMZ020-232345-
ROOSEVELT COUNTY-
512 PM MDT FRI MAR 23 2007

...STRONG STORM TO MOVE INTO SOUTHERN ROOSEVELT COUNTY BETWEEN 545
TO 6 PM...

A PARTICULARLY STRONG THUNDERSTORM WITH A HISTORY OF PRODUCING A
TORNADO WILL MOVE INTO SOUTHERN ROOSEVELT COUNTY BETWEEN 545 TO 6
PM. THE CELL WAS LOCATED WEST OF TATUM AT 515 PM. THE COMMUNITIES
OF MILNESAND AND LINGO SHOULD KEEP ABREAST OF THE LATEST WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR EAST CENTRAL NEW MEXICO.

50
Special weather statement, Mar 23, 5:33 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 PM MDT FRI MAR 23 2007

NMZ006-007-012-013-018>021-240100-
CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-
DE BACA COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-QUAY COUNTY-
ROOSEVELT COUNTY-
533 PM MDT FRI MAR 23 2007

A LARGE BAND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT
THE EASTERN PLAINS THROUGH THE REST OF THIS AFTERNOON INTO THE EARLY
EVENING. A PARTICULARLY STRONG BAND OF STORMS EXTENDS FROM
SOUTHERN UNION COUNTY DOWN ACROSS THE WESTERN HALF OF QUAY COUNTY
TO WESTERN CHAVES COUNTY. STRONGER CELLS WERE ALSO LOCATED ACROSS
WESTERN CURRY AND ROOSEVELT COUNTY. ALL OF THIS MOVEMENT WILL
REMAIN TO THE NORTH/NORTHEAST BETWEEN 25 TO 35 MPH. THE COMMUNITIES
OF TUCUMCARI...LOGAN...MELROSE...FLOYD...PORTALES AND ROSWELL WILL
BE AFFECTED BY THESE STORMS. RAINFALL RATES WILL CONTINUE TO RANGE
BETWEEN HALF AN INCH TO 1 INCH IN A HOURS TIME WITH FREQUENT CLOUD TO
GROUND LIGHTNING. LOOK FOR SOME FLOODING OF LOW LYING AREAS...
ESPECIALLY WITHIN URBAN AREAS. HAIL WILL BE COMMON PLACE AND
GENERALLY RANGE BETWEEN PEA TO HALF INCH DIAMETER. GUSTS UP TO 50 MPH
WILL ALSO BE COMMON WITH THE STRONGER STORMS.

NMZ003>005-009>011-015>017-026-240100-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
UPPER RIO GRANDE VALLEY-
533 PM MDT FRI MAR 23 2007

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT
CENTRAL PORTIONS OF NEW MEXICO THROUGH THE REST OF THIS AFTERNOON
INTO THE EARLY EVENING. STORM MOVEMENT WILL REMAIN TO THE NORTH AT
AROUND 30 MPH. THE COMMUNITIES OF SANTA FE...BINGHAM...AND SPRINGER
WILL BE AFFECTED BY SOME OF THE STORMS. BRIEF HEAVY RAIN...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND PEA SIZED HAIL WILL
ACCOMPANY MOST OF THE STORMS. SOME LOCALIZED STREET FLOODING AND
GUSTS OF WIND UP TO 45 MPH WILL BE POSSIBLE WITH THE STRONGER
STORMS.

THE ALBUQUERQUE METRO AREA WILL SEE LIGHT ACTIVITY THROUGH 6 PM BUT
ANOTHER ROUND OF STORMS COULD MOVE THROUGH AFTER 630 PM.

NMZ001-002-008-014-240100-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-WEST CENTRAL MOUNTAINS-
533 PM MDT FRI MAR 23 2007

SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
AFFECT THE WESTERN AND NORTHERN MOUNTAINS THROUGH THE REST OF THE
AFTERNOON INTO THE EARLY EVENING. STORM MOVEMENT WILL REMAIN TO THE
NORTH/NORTHWEST BETWEEN 20 TO 30 MPH. THE COMMUNITIES OF GALLUP...
DULCE...CUBA AND DATIL WILL BE AFFECTED THROUGH 7 PM.

THE STRONGER STORMS WILL CONTAIN BRIEF HEAVY RAIN...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND PEA SIZED HAIL. GUSTS UP TO 40 MPH WILL
ALSO BE POSSIBLE WITH THE STRONGER STORMS. HEAVIER SNOW WILL BE SEEN
ABOVE 9000 FEET...ESPECIALLY FAVORING THE GILA COUNTRY.

50
Special weather statement, Mar 23, 5:38 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT FRI MAR 23 2007

NMZ020-021-240045-
CURRY COUNTY-ROOSEVELT COUNTY-
538 PM MDT FRI MAR 23 2007

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FRIDAY EVENING
FOR EAST CENTRAL NEW MEXICO.

...STRONG THUNDERSTORM MOVING TOWARDS FLOYD IN NORTHERN ROOSEVELT
COUNTY...

AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 11 MILES NORTH OF ELIDA.
MOVEMENT WAS NORTH AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANNON
AFB...FLOYD...PORTAIR AND SAINT VRAIN. THE COMMUNITY OF MELROSE AND
RURAL SOUTHWESTERN CURRY COUNTY WILL ALSO BE AFFECTED BETWEEN 6 TO
645 PM.

50
Special weather statement, Mar 23, 6:04 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
604 PM MDT FRI MAR 23 2007

NMZ006-007-012-013-018>021-240130-
CHAVES COUNTY PLAINS-CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-
DE BACA COUNTY-FAR NORTHEAST PLAINS-HARDING COUNTY-QUAY COUNTY-
ROOSEVELT COUNTY-
604 PM MDT FRI MAR 23 2007

A LARGE BAND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT
THE EASTERN PLAINS THROUGH THE REST OF THIS AFTERNOON INTO THE EARLY
EVENING. A PARTICULARLY STRONG BAND OF STORMS EXTENDS FROM
SOUTHERN UNION COUNTY DOWN ACROSS THE EASTERN HALF OF QUAY COUNTY
TO CENTRAL CHAVES COUNTY. STRONGER CELLS WERE ALSO LOCATED ACROSS
CURRY AND ROOSEVELT COUNTIES. ALL OF THIS MOVEMENT WILL
REMAIN TO THE NORTH/NORTHEAST BETWEEN 25 TO 35 MPH. THE COMMUNITIES
OF TUCUMCARI...LOGAN...MELROSE...FLOYD...PORTALES AND ROSWELL WILL
BE AFFECTED BY THESE STORMS. RAINFALL RATES WILL CONTINUE TO RANGE
BETWEEN HALF AN INCH TO 1 INCH IN A HOURS TIME WITH FREQUENT CLOUD TO
GROUND LIGHTNING. LOOK FOR SOME FLOODING OF LOW LYING AREAS...
ESPECIALLY WITHIN URBAN AREAS. HAIL WILL BE COMMON PLACE AND
GENERALLY RANGE BETWEEN PEA TO HALF INCH DIAMETER. GUSTS UP TO 50 MPH
WILL ALSO BE COMMON WITH THE STRONGER STORMS.

NMZ003>005-009>011-015>017-026-240130-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
UPPER RIO GRANDE VALLEY-
604 PM MDT FRI MAR 23 2007

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE TO AFFECT
CENTRAL PORTIONS OF NEW MEXICO THROUGH THE REST OF THIS AFTERNOON
INTO THE EARLY EVENING. STORM MOVEMENT WILL REMAIN TO THE NORTH AT
AROUND 30 MPH. THE COMMUNITIES OF SANTA FE...BINGHAM...AND SPRINGER
WILL BE AFFECTED BY SOME OF THE STORMS. BRIEF HEAVY RAIN...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND PEA SIZED HAIL WILL
ACCOMPANY MOST OF THE STORMS. SOME LOCALIZED STREET FLOODING AND
GUSTS OF WIND UP TO 45 MPH WILL BE POSSIBLE WITH THE STRONGER
STORMS.

THE ALBUQUERQUE METRO AREA WILL SEE LIGHT ACTIVITY THROUGH 6 PM BUT
ANOTHER ROUND OF STORMS COULD MOVE THROUGH AFTER 630 PM.

NMZ001-002-008-014-240130-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-WEST CENTRAL MOUNTAINS-
604 PM MDT FRI MAR 23 2007

SCATTERED SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO
AFFECT THE WESTERN AND NORTHERN MOUNTAINS THROUGH THE REST OF THE
AFTERNOON INTO THE EARLY EVENING. STORM MOVEMENT WILL REMAIN TO THE
NORTH/NORTHWEST BETWEEN 20 TO 30 MPH. THE COMMUNITIES OF GALLUP...
DULCE...CUBA AND DATIL WILL BE AFFECTED THROUGH 7 PM.

THE STRONGER STORMS WILL CONTAIN BRIEF HEAVY RAIN...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND PEA SIZED HAIL. GUSTS UP TO 40 MPH WILL
ALSO BE POSSIBLE WITH THE STRONGER STORMS. HEAVIER SNOW WILL BE SEEN
ABOVE 9000 FEET...ESPECIALLY FAVORING THE GILA COUNTRY.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 6:18 PM MDTSevere Thunderstorm WarningABQChaves57 min
Mar 23, 6:30 PM MDTSevere Thunderstorm WarningABQRoosevelt60 min
Mar 23, 6:55 PM MDTTornado WarningABQRoosevelt50 min
Mar 23, 7:18 PM MDTTornado WarningABQRoosevelt42 min
Mar 23, 7:33 PM MDTTornado WarningABQCurry42 min
Mar 23, 8:03 PM MDTTornado WarningABQRoosevelt42 min
Mar 23, 8:12 PM MDTTornado WarningABQCurry48 min
Mar 23, 8:47 PM MDTTornado WarningABQRoosevelt43 min
Mar 23, 10:13 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.